# SDR HALA201004200167

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 28,379 hours, 5,412 cycles
- Engine: Pwa PW4060
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT GPS IS INOP.  ACCOMPLISHED MMR/GPS BITE ON L,C,R UNITS.  NO FAULTS DISPLAYED.  L,C,R GPS AND POSITIONS SHOWS ON L & R FMC MCDU'S OF FOR SERVICE.  L GPS STATUS MSG IS EXTINGUISHED.  SECURED E7E ACCESS DOOR.  FIM 34-58-00.
